Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The splitting of certain solvable groups

Author: Eugene Schenkman
Journal: Proc. Amer. Math. Soc. 6 (1955), 286-290
MSC: Primary 20.0X
MathSciNet review: 0068538
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Fitting, Beiträge zur Theorie der Gruppen endlicher Ordnung, Jber. Deutschen Math. Verein. vol. 48 (1938) pp. 77-141.
  • [2] Hans Zassenhaus, The Theory of Groups, Chelsea Publishing Company, New York, N. Y., 1949. Translated from the German by Saul Kravetz. MR 0030947 (11,77d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X

Additional Information

PII: S 0002-9939(1955)0068538-X
Article copyright: © Copyright 1955 American Mathematical Society